Paracetamol, a potentially serious drug
Paracetamol, a common home remedy that many homes have attached for use in reducing fever everyday pain relief It is considered a drug. That is easily accessible and is classified as a harmless drug. It can be used by all genders and ages. But at the same time. If the drug is use incorrectly, it can cause harm as well at UFABET.
Get to know Paracetamol
Paracetamol is a mild to moderate pain reliever. It is sometimes used to reduce fever in children and adults. It works by blocking certain chemicals in the brain that are involved in pain, such as prostaglandins. (prostaglandin) and will cause a mechanism to reduce body temperature or reduce fever.
use of paracetamol
- In a single dose, the dose is 10-15 mg/kg body weight.
- Take 1-2 tablets every 4-6 hours.
- Do not take more than 8 tablets/day or 4 g/day in adults.
- can be taken before or after meals
- Patients with hepatic impairment or underweight may need dose adjustment.
- as symptomatic treatment If there is no pain or no fever, no medication is needed.
- In case you forget to take your medicine, you can take it as soon as you remember without increasing the dose.
Problems encountered from using Paracetamol
- using drugs too often
taking medicine for a long time May result in abnormal liver function. and may cause the body to resist the drug
Taking medicine per time must take 1-2 tablets. If taking more than 2 tablets, must look at the patient’s body weight as well. If the drug dose exceeds 10-15 mg/kg body weight, it means overdose.
- Use the drug even if there are no symptoms.
The use of drugs without symptoms, such as taking drugs to intercept before to prevent fever will make the drug ineffective in treating and also cause side effects from the drug
Precautions for use Paracetamol
- Patients with abnormal liver function Consult with your doctor before taking any medication.
- The drug should not be used with patients who are allergic to paracetamol. Allergic reactions such as rashes, chest tightness, suffocation
- Expired medications should not be used.
When there is fever or pain from any cause The first drug that most people will think of is paracetamol.
How is this drug taken? Is eating too much dangerous or not? Let’s find out.
that Paracetamol or Acetaminophen It is a widely used antipyretic analgesic. easy to buy and often have it attached to the house It is a relatively safe drug when used properly. Paracetamol can relieve pain from a variety of causes, such as headaches, osteoarthritis pain. muscle pain and used as a fever reducer Paracetamol alone relieves mild to moderate pain only. It has no effect on severe pain such as major surgical wounds or cancer and has no anti-inflammatory effect.
Paracetamol comes in several forms. In oral form, there are both pills and liquid pills. The most commonly eaten tablets are tablets that contain 500 mg of paracetamol per tablet. In general, adults with a body weight of about 50 kg take 1 tablet at a time, if the case weighs more than 67 kg, take 2 tablets at a time. The drug should not exceed 4,000 mg or 8 tablets per day and should not use the drug for more than 5 consecutive days. If you need to use longer, consult a doctor.
In addition, caution must be exercised when using the drug in conjunction with paracetamol-containing combinations, such as cold relief combinations. muscle relaxants You may have accidentally overdosed with paracetamol. Therefore, before taking any kind of medicine, read the label carefully. Or if you are unsure, consult a doctor or pharmacist first every time.